# SDR P5CAO501313

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 17,308 hours, 3,054 cycles
- Engine: Ge CF680C2*
- Engine time: 17,308 hours, 3,054 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 79027014
- Part serial: 200006091
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED EICAS MESSAGE.  REMOVED AND REPLACED NR 2 PRV PER 36-11-19.  OPS CHECK NORMAL.
